# SDR VNAA2019100231105

- Difficulty date: September 30, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 37,088 hours, 36,803 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE AIRCRAFT WAS SINGLE-PACK ONLY WHEN IT LEFT DCA. DURING CLIMB AT FL230, THE FUNCTIONING LH PACK OVER-PRESSURED AND AUTOMATICALLY SHUTOFF. THE CREW INITIATED AN EMERGENCY DESCENT TO FL100. THEY CREW WAS ABLE TO RESET THE PACK ONCE REACHING THAT ALTITUDE AND IT BEGAN FUNCTIONING PROPERLY AGAIN. THE AIRCRAFT WAS ABLE TO CONTINUED TO CLE. THE AIRCRAFT LANDED AND TAXIED IN WITHOUT FURTHER COMPLICATIONS.
